# SDR 2016FA0000430

- Difficulty date: August 22, 2016
- Submitted: September 16, 2016
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: CMI10400572
- Condition: Inoperative
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING ENGINE RUN UP, THE PILOT STATED A DEAD MAGNETO THE RT MAGNETO WAS NOT OPERATING.  THROUGH THE NORMAL TROUBLESHOOTING PROCEDURES THE RT MAGNETO WAS FOUND TO BE INOPERATIVE.
